# SDR USAA2012082900019

- Difficulty date: August 15, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 31,716 hours, 20,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11/SY6 CHECK - INTERGRANULAR CORROSION ON LEFT SHEAR PLATE BETWEEN FR69 TO FR70, Y1162.  REPLACED LEFT SHEAR PLATE BETWEEN FR69 TO FR70, Y1162 IAW A319 SRM 51-42-11 PARAGRAPH 6D, FIGURE 8, 14F AND 85.
